Journal article icon

Journal article

Coxeter orbits and Brauer trees

Actions


Access Document


Publisher copy:
10.1016/j.aim.2012.02.011

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Advances in Mathematics
Volume:
229
Issue:
6
Pages:
3398-3435
Publication date:
2012-04-05
DOI:
ISSN:
0001-8708
URN:
uuid:eac25e6b-5b40-4457-8583-a75cd0cd312c
Source identifiers:
327287
Local pid:
pubs:327287

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP